# SDR DALA2022050203049

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 108,412 hours, 15,918 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 RHW LOWER SKIN FASTENER HOLE CRACK AT STRINGER L-9.5 AND WS 980. CORRECTIVE ACTION: REPAIRED AS PER PRI598626-14 REV.0 AND PRI598626-14 REV.1. (2213136)
